# SDR ASAA12411114

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 61,669 hours, 35,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435336
- Part serial: 2385
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP INBD TRAILING EDGE FOUND TO BE DELAMINATED.  REPAIRED IAW SRM 51-70-10 REPAIR 2.
